Fekete – Szego Problem for Sakaguchi kind of Functions Related to Shell – like Curves Connected with Fibonacci Numbers
P.Lokesh1, B.Srutha Keerthi2

1P. Lokesh, College of Media and Design. Bengaluru, Karnataka, India.

2B. Srutha Keerthi, Division Chair & Associate Professor, Departmant of  Mathematics, Kcaeli University, Turkey. 

Manuscript received on 02 October 2019 | Revised Manuscript received on 13 October 2019 | Manuscript Published on 29 June 2020 | PP: 222-226 | Volume-8 Issue-10S2 August 2019 | Retrieval Number: J103808810S19/2019©BEIESP | DOI: 10.35940/ijitee.J1038.08810S19

Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open-access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)

Abstract: In this paper, it is attempted to introduce and investigate new subclasses of Sakaguchi kind of functions related to shell – likes curves connected with Fibonacci numbers. Furthermore, the estimates of first two coefficients of functions in these classes are obtained. Fekete – Szego inequalities for these function classes are also determined.

Keywords: Fibonacci Numbers, Sakaguchi Kind of Functions, Fekete – Szego Inequalities.
Scope of the Article: Applied Mathematics and Mechanics